MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPEN END URETERAL AXXCESS CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION OPEN END URETERAL AXXCESS CATHETER; CATHETER, URETHRAL
Model Number M0064001161
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to report the device lot number; therefore the manufacture date and expiration date are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an axxcess ureteral catheter open end was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2019.According to the complainant, during removal of the device, it was noted that the catheter was sliced in half.Reportedly, part of the device had detached in the ureter of the patient and was retrieved using graspers.The procedure was completed at this time.Additionally, it was suspected that the problem is due to cutting the device from the scope.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be fine.

Brand Name
OPEN END URETERAL AXXCESS CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8817265
Report Number3005099803-2019-03748
Device Sequence Number3027230
Product Code GBM
UDI-Device Identifier08714729191971
UDI-Public08714729191971
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064001161
Device Catalogue Number400-116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;